# SDR COEA2020011607811

- Difficulty date: December 9, 2019
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 28,037 hours, 29,993 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671201200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: FUSELAGE INNER SKIN BETWEEN FRAMES 31-32 HAS LEVEL 2 CORROSION BETWEEN STRINGERS 4L-5L. CORRECTIVE ACTION: REPAIRED PER SRM 530000-300-803-A01.
